RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Author agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1990, Volume 183, Pages 29–42 (Mi tm1895)  

This article is cited in 13 scientific papers (total in 13 papers)

Subgroups of splittable classical groups

N. A. Vavilov


Full text: PDF file (2330 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1991, 183, 27–41

Bibliographic databases:

UDC: 519.46+513.6

Citation: N. A. Vavilov, “Subgroups of splittable classical groups”, Galois theory, rings, algebraic groups and their applications, Collected papers, Trudy Mat. Inst. Steklov., 183, Nauka, Leningrad, 1990, 29–42; Proc. Steklov Inst. Math., 183 (1991), 27–41

Citation in format AMSBIB
\Bibitem{Vav90}
\by N.~A.~Vavilov
\paper Subgroups of splittable classical groups
\inbook Galois theory, rings, algebraic groups and their applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklov.
\yr 1990
\vol 183
\pages 29--42
\publ Nauka
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm1895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092012}
\zmath{https://zbmath.org/?q=an:0741.20034|0723.20028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1991
\vol 183
\pages 27--41


Linking options:
  • http://mi.mathnet.ru/eng/tm1895
  • http://mi.mathnet.ru/eng/tm/v183/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, V. A. Petrov, “O nadgruppakh $\mathrm{Ep}(2l,R)$”, Algebra i analiz, 15:4 (2003), 72–114  mathnet  mathscinet  zmath; N. A. Vavilov, V. A. Petrov, “On supergroups of $\mathrm{Ep}(2l,R)$”, St. Petersburg Math. J., 15:4 (2004), 515–543  crossref
    2. N. A. Vavilov, M. R. Gavrilovich, “$\mathrm A_2$-dokazatelstvo strukturnykh teorem dlya grupp Shevalle tipov $\mathrm E_6$ i $\mathrm E_7$”, Algebra i analiz, 16:4 (2004), 54–87  mathnet  mathscinet  zmath; N. A. Vavilov, M. R. Gavrilovich, “$\mathrm A_2$-proof of structure theorem for Chevaller groups of type $\mathrm E_6$ and $\mathrm E_7$”, St. Petersburg Math. J., 16:4 (2005), 649–672  crossref
    3. N. A. Vavilov, M. R. Gavrilovich, S. I. Nikolenko, “Stroenie grupp Shevalle: Dokazatelstvo iz Knigi”, Voprosy teorii predstavlenii algebr i grupp. 13, Zap. nauchn. sem. POMI, 330, POMI, SPb., 2006, 36–76  mathnet  mathscinet  zmath  elib; N. A. Vavilov, M. R. Gavrilovich, S. I. Nikolenko, “Structure of Chevalley groups: the proof from the Book”, J. Math. Sci. (N. Y.), 140:5 (2007), 626–645  crossref  elib
    4. N. A. Vavilov, V. A. Petrov, “O nadgruppakh $\mathrm{EO}(n,R)$”, Algebra i analiz, 19:2 (2007), 10–51  mathnet  mathscinet  zmath  elib; N. A. Vavilov, V. A. Petrov, “Overgroups of $\mathrm{EO}(n,R)$”, St. Petersburg Math. J., 19:2 (2008), 167–195  crossref  isi
    5. N. Vavilov, “Geometriya 1-torov v $\mathrm{GL}_n$”, Algebra i analiz, 19:3 (2007), 119–150  mathnet  mathscinet  zmath  elib; N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  crossref  isi
    6. N. A. Vavilov, “O podgruppakh simplekticheskoi gruppy, soderzhaschikh subsystem subgroup”, Voprosy teorii predstavlenii algebr i grupp. 16, Zap. nauchn. sem. POMI, 349, POMI, SPb., 2007, 5–29  mathnet  mathscinet  elib; N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  crossref  elib
    7. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    8. N. A. Vavilov, I. M. Pevzner, “Triples of long root subgroups”, J. Math. Sci. (N. Y.), 147:5 (2007), 7005–7020  mathnet  crossref  mathscinet  elib  elib
    9. N. Vavilov, “Vesovye elementy grupp Shevalle”, Algebra i analiz, 20:1 (2008), 34–85  mathnet  mathscinet  zmath  elib; N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  crossref  isi
    10. V. A. Koibaev, “Transvektsii v podgruppakh polnoi lineinoi gruppy, soderzhaschikh nerasschepimyi maksimalnyi tor”, Algebra i analiz, 21:5 (2009), 70–86  mathnet  mathscinet  zmath; V. A. Koibaev, “Transvections in the subgroups of the general linear group containing a non-split maximal torus”, St. Petersburg Math. J., 21:5 (2010), 731–742  crossref  isi
    11. A. S. Ananevskii, N. A. Vavilov, S. S. Sinchuk, “O nadgruppakh $E(m,R)\otimes E(n,R)$. I. Urovni i normalizatory”, Algebra i analiz, 23:5 (2011), 55–98  mathnet  mathscinet  elib; A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, St. Petersburg Math. J., 23:5 (2012), 819–849  crossref  isi  elib
    12. N. A. Vavilov, A. V. Schegolev, “Nadgruppy subsystem subgroups v isklyuchitelnykh gruppakh: urovni”, Voprosy teorii predstavlenii algebr i grupp. 23, Zap. nauchn. sem. POMI, 400, POMI, SPb., 2012, 70–126  mathnet  mathscinet; N. A. Vavilov, A. V. Shchegolev, “Overgroups of subsystem subgroups in exceptional groups: levels”, J. Math. Sci. (N. Y.), 192:2 (2013), 164–195  crossref
    13. N. A. Dzhusoeva, V. A. Koibaev, “Normalizator elementarnoi setevoi gruppy, assotsiirovannoi s nerasschepimym torom, v polnoi lineinoi gruppe nad polem”, Voprosy teorii predstavlenii algebr i grupp. 26, Zap. nauchn. sem. POMI, 423, POMI, SPb., 2014, 105–112  mathnet  mathscinet; N. A. Dzhusoeva, V. A. Koibaev, “Normalizer of an elementary net group associated with a non-split torus in the general linear group over a field”, J. Math. Sci. (N. Y.), 209:4 (2015), 549–554  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:162
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017